# SDR WRLADRC0104

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD PANEL FOUND WITH CORROSION AT FLOORBOARD NR 187GF, 187HF, 187EF, 187AF.  CORROSION REMOVED AND REPROTECTED AS PER MD-11 SRM VOL 1 51-21-01 REV 20.  (M)
